# SDR CALA9800664

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN BELTFRAME AT STA 1418, LONGERON 2L AND 2R.  AN UPPER FRAME SPLICE REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 32.
